MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Mayo Clinic proceedings · 1980

Doxorubicin-enhanced skin reaction after whole-body electron-beam irradiation for leukemia cutis.

Solberg L A, Wick M R, Bruckman J E

Клинический случайСтатьяПеревод в очереди

Аннотация

This is the first report of doxorubicin (Adriamycin) interacting with whole-body electro-beam irradiation to produce generalized toxic epidermal necrolysis. The patient was a 32-year-old woman with acute myelomonocytic leukemia and leukemia cutis. The severe dermatitis obscured clinical recognition of concomitant pseudomembranous colitis and contributed to the patient's death during management of toxic megacolon. Suggestions are made for minimizing this occurrence in future patients treated in a similar fashion.

Для цитирования: Solberg L A, Wick M R, Bruckman J E. Doxorubicin-enhanced skin reaction after whole-body electron-beam irradiation for leukemia cutis.. Mayo Clinic proceedings. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.